# SDR P5CA9701046

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L 5  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D L5 DOOR VERT BEAM CRACKED BTN OUTER/INNER SKIN AT 2ND ROW/AFT NR 4 LIGHTENING HOLE.  DRILLED STOP HOLE PER BOEING SRM 51-10-01.
